# SDR DL733992103

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS116080264
- Condition: Failed
- Location: B Hyd Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST TOTAL HYDRAULIC B-SYSTEM OUANTITY.  ENGINE NR 2 LOW PRESSURE LIGHT ILLUMINATED.  SYSTEM B-PRESSURE BEGAN TO FLUCTUATE, SYSTEM B QUANTITY DROPPED TO E.  ELEC 1 (B SYS) LIGHT THEN ILLUMINATED.  FOUND FLEXIBLE HYDRAULIC LINE TO B-SYSTEM ELEC HYDRAULIC PUMP WITH HOLE.  REPLACED FLEX LINE, ELEC HYDRAULIC PUMP, AND CASE DRAIN FILTERS.  SYSTEM CHECKED GOOD AND A/C RTS AT 2100M.
